# SDR SWAA2023051725820

- Difficulty date: April 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 312 CRACKED IN RADIUS; AT UPPER DOOR THRESHOLD STR 5 LH<[01] REMOVED DAMAGE IAW SRM51-10-02-OG.;[02] VERIFIED CORRECTION ITEM 1.;[03] REQUEST NDI FOR HFEC SERVICE SCAN TO VERIFY CRACK FREE CONDITION AT CUT OUT.;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] OK TO APPLY CHEMICAL CONVERSION AND PRIMER;[06] VERIFIED CORRECTION ITEM 5; OK TO APPLY CHEMICAL CONVERSION AND PRIMER.;[07] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[08] VERIFIED CORRECTION ACTION ITEM 7; MEASURENT TABLE; COMPLETE.
